MAUDE Adverse Event Report: AVANOS MEDICAL, INC. ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW, 400 ML, 2-14 ML/HR; ELASTOMERIC - SAF

AVANOS MEDICAL, INC. ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW, 400 ML, 2-14 ML/HR; ELASTOMERIC - SAF
Model Number CB004
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.The device history record for the reported lot number, 30013316, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 08-dec-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical, inc.Received a single report that referenced fifty different incidences, which were associated with separate units, involving fifty different events.This is the forty eighth of fifty reports.Refer to 2026095-2020-00129 for the first event.Refer to 2026095-2020-00130 for the second event.Refer to 2026095-2020-00131 for the third event.Refer to 2026095-2020-00132 for the fourth event.Refer to 2026095-2020-00133 for the fifth event.Refer to 2026095-2020-00134 for the sixth event.Refer to 2026095-2020-00135 for the seventh event.Refer to 2026095-2020-00136 for the eighth event.Refer to 2026095-2020-00137 for the ninth event.Refer to 2026095-2020-00138 for the tenth event.Refer to 2026095-2020-00139 for the eleventh event.Refer to 2026095-2020-00140 for the twelfth event.Refer to 2026095-2020-00141 for the thirteenth event.Refer to 2026095-2020-00142 for the fourteenth event.Refer to 2026095-2020-00143 for the fifteenth event.Refer to 2026095-2020-00144 for the sixteenth event.Refer to 2026095-2020-00145 for the seventeenth event.Refer to 2026095-2020-00146 for the eighteenth event.Refer to 2026095-2020-00147 for the nineteenth event.Refer to 2026095-2020-00148 for the twentieth event.Refer to 2026095-2020-00149 for the twenty first event.Refer to 2026095-2020-00150 for the twenty second event.Refer to 2026095-2020-00151 for the twenty third event.Refer to 2026095-2020-00152 for the twenty fourth event.Refer to 2026095-2020-00153 for the twenty fifth event.Refer to 2026095-2020-00154 for the twenty sixth event.Refer to 2026095-2020-00155 for the twenty seventh event.Refer to 2026095-2020-00156 for the twenty eighth event.Refer to 2026095-2020-00157 for the twenty ninth event.Refer to 2026095-2020-00158 for the thirtieth event.Refer to 2026095-2020-00159 for the thirty first event.Refer to 2026095-2020-00160 for the thirty second event.Refer to 2026095-2020-00161 for the thirty third event.Refer to 2026095-2020-00162 for the thirty fourth event.Refer to 2026095-2020-00163 for the thirty fifth event.Refer to 2026095-2020-00164 for the thirty sixth event.Refer to 2026095-2020-00165 for the thirty seventh event.Refer to 2026095-2020-00166 for the thirty eighth event.Refer to 2026095-2020-00167 for the thirty ninth event.Refer to 2026095-2020-00168 for the fortieth event.Refer to 2026095-2020-00169 for the forty first event.Refer to 2026095-2020-00170 for the forty second event.Refer to 2026095-2020-00171 for the forty third event.Refer to 2026095-2020-00172 for the forty fourth event.Refer to 2026095-2020-00173 for the forty fifth event.Refer to 2026095-2020-00174 for the forty sixth event.Refer to 2026095-2020-00175 for the forty seventh event.Refer to 2026095-2020-00177 for the forty ninth event.Refer to 2026095-2020-00178 for the fiftieth event.Fill volume: 440cc, flow rate: 6cc/hr , procedure: unknown, cathplace: unknown, date of surgery: (b)(6) 2020.It was reported the device infused completely in 48-hours.The device was supposed to infuse within 72-hours.There was no reported injury.
 
Event or Problem Description
Additional information received on 05-jan-2021 via fda medwatch/ fda user facility report # mw5098164 and the following was noted: a 50 patients, october-november, utilizing the on q elastomeric pump 400ml with ropivicaine 0.2%, had pump empty prior to intended infusion duration resulting in several hours of no pain relief as promised, most patients were discharged and so couldn't provide another pump.Anticipated infusion time ranged from 55-110 hours, but resulting infusion time was 34-72 hours.Fda safety report id #(b)(4).
 
Additional Manufacturer Narrative
All information reasonably known as of 29-jan-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Additional information: a2, a3, a4, and b7.All information reasonably known as of 14-mar-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW, 400 ML, 2-14 ML/HR
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10998422
Report Number2026095-2020-00176
Device Sequence Number19702580
Product Code MEB
UDI-Device Identifier00193494134723
UDI-Public00193494134723
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2022
Device Model NumberCB004
Device Catalogue NumberN/A
Device Lot Number30013316
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer01/05/2021
02/19/2021
Initial Report FDA Received Date12/13/2020
Supplement Report FDA Received Date01/29/2021
03/17/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.2% ROPIVACAINE
Patient Age18 YR
Patient Weight75